# SDR REXA2024102501010

- Difficulty date: June 5, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: SH670312102U
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SDI OF MAIN AVIONICS COMPARTMENT DOOR HANDLE FOUND MULTIPLE INDICATIONS 50%FSH, FAILED NDT  INSTALLED AVIONICS BAY DOOR HANDLE HOUSING AND FASTENERS IAW CRJ900 SRM 51-42-06-001-001-A01
